# SDR USAASB00337

- Difficulty date: November 29, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39811611
- Condition: Faulty
- Location: Rt Pack
- Part time: 44,126 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 307 - AIRCRAFT DEPARTED PIT WITH THE RIGHT PACK INOPERATIVE DUE TO MEL 21-19C (RIGHT PACK AIR MIX VALVE INOPERTIVE).  AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED LEFT PACK RESET AND OPERATIONALLY CHECKED THE LEFT PACK AIR MIX VALVE.  OPS CHECK GOOD IN AUTO AND MANUAL MODE.  CHECKED LEFT PACK ACM AND FOUND TO BE SPINNING FREELY.  NO DISCREPANCIES FOUND WITH DUCTING.  AIRCRAFT PRESSURIZED TO 6 PSI ON LEFT PACK AND OPERATIONALLY CHECKS GOOD.  CLEARED MEL ON RIGHT PACK BY REMOVING AND REPLACING THE RIGHT PACK AIR MIX VALVE.  OPS CHECK GOOD.  PRESSURIZED A/C.  PRESSURIZATION CHE
